Stochastic relaxed inertial forward-backward-forward splitting for monotone inclusions in Hilbert spaces

Cui, Shisheng ; Shanbhag, Uday ; Staudigl, Mathias ; Vuong, Phan

[img] PDF
s10589-022-00399-3.pdf - Published

Download (4MB)

Additional URL:
URN: urn:nbn:de:bsz:180-madoc-650077
Document Type: Article
Year of publication: 2022
The title of a journal, publication series: Computational Optimization and Applications
Volume: 83
Issue number: 2
Page range: 465-524
Place of publication: New York, NY [u.a.]
Publishing house: Springer Science + Business Media
ISSN: 0926-6003 , 1573-2894
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Optimization (Staudigl 2023-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item